# SDR IPXA2023022091133

- Difficulty date: February 20, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 30,130 hours, 20,753 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: None
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE:N/AL FWD ENTRY DOOR EICAS INTERMITTENT.INSPECTED L1 DOOR AND SENSORS IAW AMM 52-71-00-501 REV 130.02, ALL SATIS. OPC CHK'D NORMAL.
